Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 34 found articles
 
 
  A Compact Set of Closed-form Equations for the Set of Dubins and Reeds-Shepp Paths
 
 
Title: A Compact Set of Closed-form Equations for the Set of Dubins and Reeds-Shepp Paths
Author: McAlpine, Liam K.
Pretorius, Arnold
Appeared in: IFAC-PapersOnLine
Paging: Volume 58 () nr. 25 pages 162-167
Year: 2024
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 34 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands